MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE

BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE
Model Number UROSD101
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.The device had been returned for evaluation.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the screen to their uretero1 standard deflection disposable ureteroscope was showing lines and flickering.The procedure was completed successfully using a different ureteroscope.No report of injury.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24964568
Report Number3008776287-2026-00122
Device Sequence Number14664993
Product Code FGB
UDI-Device Identifier00724995209162
UDI-Public(01)00724995209162(11)240425(17)270425(10)BSLC6323
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROSD101
Device Catalogue NumberUROSD101
Device Lot Number(10)BSLC6323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown